# SDR SWIA2020061051024

- Difficulty date: April 16, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 41,737 hours, 26,816 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Dented
- Location: Bs 621
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA37925-670-53-11-1299   752SK-PR - DENT IN NLG BAY RH SIDE FWD PRESSURE BULKHEAD SKIN.  COMPLIED WITH TEMPORARY REPAIR PER REO 670-53-11-1299.  PERMANENT REPAIR DUE WITHIN 6300 FLIGHT HOURS PER REV A OF REO 670-53-11-1299. PERMANENT REPAIR DUE BY TAT 42180.35, PART NUMBER:   - , SERIAL NUMBER: 10209, POSITION:    (C-CHECK) RO 4/24/2020   COMPLIED WITH SCHEDULED MAINTENANCE CODE: - DENT IN NLG BAY RH SIDE FWD PRESSURE BULKHEAD SKIN. COMPLIED WITH PERMANENT REPAIR. REF BOMBARDIER REO. COMPLIED WITH SKYWEST TASK CARD. SEE CONTINUATION CARD FOR DETAILS.
